# SDR SWAA2014062029229

- Difficulty date: May 29, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 5936434
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FASTENER CORRODED AT BS 332, BETWEEN 1L TO 1R.  R & R FASTENER IAW DWG.
